Hard flaccid enlarged penis, Pain, ED, Peyronie, prostatitis... please help
I am 41 yo, and I went through months of intense sex and masturbation.
Last session lasted abt. 2 hours, and I felt pain during ejaculation: the following morning there was no way to make it hard. For a few days my penis couldn't get hard, only for very short moments.
Terrified, I went to a top urologist, who touched my penis and immediately diagnosed me with "penis fibrosis" and he found varicose veins 3rd degree in my left testicle. He prescribed me with daily: - cialis 5mg - ezerex (L-Arginina, di Propionil-L-Carnitina e di Vitamina B3)
I started the treatement, and I had no erection problem with cialis, but my penis was still quite painful.
I went to see another urologist to have a second opinion, and this one minimized the fibrosis, and found me acute prostatitis (I felt an incerdible pain when he touched my prostate). And prescribed me a huge dose of antibiotics for abt a month (I am almost done, but prostatitis symptoms are still there). He also prescribed me a dynamic color doppler, which found a small formation of 3x5 mm. in my penis. Then he wanted to inject bentalan weekly in my penis, but I refused and started to do research.
I found 2 specialists in Italy that treat peyroine and fibrosis, and took appointment with both (I will see one in 1 week and the other in one month).
I did quit cialis because one morning I had to go to hospital due to an incredible pain in my dick after 1 hour sex. Also, after ejaculation, it takes quite a long time before it gets soft again, giving me some priapism paranoia every time. Also, during the night I sometimes wake up with a painful erection that taes some time to leave.
Right now my penis is much much bigger, larger and rigid when flaccid. Even though at times is soft, is still larger, and veins are getting larger and blue. I feel it especially harder on the left side, where there is a slight part that changed shape, with a swallen vein-like part going from below to top on the side. And I feel pain n the left side at the base. I do get erectile disfunction time to time still. But then the following day is gone. Also my penis is much less sensitive than before. And my sex drive is greatly decreased. I have pain occasionally, I guess also due to prostatitis, near the glande, and at the attachment on both sides, on the upper part. And also suffer from anxiety, light insomnia, and light depression. Also, I have pain in the perineal area if I sit down long time. And if I stand up long time my penis gets flac
At the moment my treatment is: - Propolberry daily (berry + propolis) - 800Mg vit. E - Antibiotics as prescribed by urologist (almost complete) - spasmomen + topster suppository for intestine (urologist said that prostatitis was caused by intestin) - B12 1000Mg - piascledine, 6 pills per day - ezerex
My questions are: - should I continue the cialis treatement? - how should I deal with sex? Can I continue? Should I limit myself? - may the 3 things (testicle veins, prostatitis, and fibrosis) be related to each other? - I feel frequently like a "buzzing" inside my penis, like a mobile phone vibrating, what could be the cause? - How should I deal with the specialists? The one who found prostatitis clearly doesnt know how to deal with injuries and peyroine (in spite of his academic titles), the other one, found fibrosis, but didnt bother to check my prostate. - How should I deal with excercise? When I do my routine of run and weight lifting, I feel my penis heavy. Is it bad?
Only your doctor can advise you on whether to continue or change your prescriptions. No one can offer you that advice online.
No, you should not be having ANY sex or masturbation when you have penis pain.
No, the three things you described are not likely related, only discovered at the same time because you were checked.
The nerves are overstimulated from inflammation and over-use and that's what is probably causing the sensation you describe, which further indicates you need to stop sexual contact.
If you wear appropriate athletic support and aren't feeling pain, you should be able to do mild exercise. Realize that you are being treated for an infection, and while this may not be one that has symptoms like runny nose and coughing, you are sick. Exercise may be an undesirable strain on your body, and your physician should advise you on this.
I'm not sure why you are taking piascledine. Do you also have arthritis?
You should not take ezerex at all. It is a complete waste of your money, and could be bad for you. It cannot do what it claims. At best, it's doing nothing.
Penetrative sex (or masturbation) that lasts hours is bad for your penis. Your body was not built for more than 15-20 minutes use of your penis on an occasional basis. Your abuse of your penis has created problems.
If you are concerned with the skill of your doctor, talk to that doctor, or find a different urologist.
Your libido is probably lessened because you are sick and you have pain in your penis. Both illness and pain will naturally decrease your libido, because your body considers your condition to be an indication that your safety is in jeopardy and it would not be safe to procreate. Your body does not know about recreational sex, only procreative.
Prostatitis can be very difficult to treat because the prostate tissue is very dense and does not get a lot of blood circulation (hence medicines don't reach it well). You will need to continue to give this concern attention, perhaps for much longer than originally speculated.
Thank you Counterso, for the long detailed answer. The urologist said that I have to ejaculate as much as I can to overcome prosthatitis. I told him I have pain in penis and he said it is normal with prostatitis... Do the 2 conditions clash? I had blood tests today, my testosterone levels are 390, in a range of 200 min to 900 max. Is that too low? or normal considered my age?
I have the same thing but with no prostate pain or any pain , its larger flaccid after hard masterbate and my symptoms is :- - clear and continuously Larger flaccid - lost sensation on the shaft - lost control or very weak [a rel="nofollow" target="_top" style="font-style:Normal;text-decoration:None;text-transform:None;font-size:100%;background:#FFFFFF;color:#000000;">kegel - cant keep erection while standing - visible small and big veins - weak sex drive
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.